# SDR AALA201606229002

- Difficulty date: June 9, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N944UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000058
- Aircraft time: 20,047 hours, 16,601 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17067118003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO DOOR CUTOUT LOWER THRESHOLD PLATE LOWER BEAM BETWEEN FRAME 24 AND FRAME 27 AT +Y398.  REPLACED BEAM IAW SRM 51-43-04 AND DWG 170-67080-431.
